# SDR IPXA2022100286786

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 66,812 hours, 22,287 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Aileron Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** - AT ATLITUDE RECEIVED "AILERON LOCKOUT" MSG PERFORMED QRH RESULTED IN ATBR&R L AND R ADC PER TECH REQ. PER AMM 32-12-01. OPS CHECK GOOD. PERFORMED FIM 27-11-00-815-804 FOR AILERON LOCKOUT OPS CHECK GOOD IPC 34-12-01-50
